Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION SPLINE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3086

  • Page / 124
Export

Selection :

  • and

SPLINE-BLENDED APPROXIMATION OF HARTMANN'S FLOW.CHERI G; CELLA A.1974; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1974; VOL. 8; NO 3; PP. 529-536; BIBL. 6 REF.Article

AUSWERTUNG RADIOIMMUNOCHEMISCHER BESTIMMUNGSMETHODEN DURCH "SPLINE-APROXIMATION". = EVALUATION DES METHODES DE DOSAGES RADIOIMMUNOCHIMIQUES PAR L'"APPROXIMATION DE SPLINE"NOLTE H; MUHLEN AVZ; HESCH RD et al.1976; J. CLIN. CHEM. BIOCHEM.; GERM.; DA. 1976; VOL. 14; NO 6; PP. 253-259; ABS. ANGL.; BIBL. 12 REF.Article

COMPUTATION OF G-SPLINES VIA A FACTORIZATION METHOD (E2).EIDSON HD; SCHUMAKER LL.1974; COMMUNIC. A.C.M.; U.S.A.; DA. 1974; VOL. 17; NO 9; PP. 526-530; BIBL. 10 REF.Article

INTERPOLATION DE SURFACE PAR UNE TECHNIQUE DU SPLINEOONISHI Y.1975; J. OCEANOGR. SOC. JAP.; JAP.; DA. 1975; VOL. 31; NO 6; PP. 259-264; ABS. ANGL.; BIBL. 5 REF.Article

BICUBIC SPLINE SMOOTHING OF TWO-DIMENSIONAL GEOPHYSICAL DATA.PRETLOVA V.1976; STUD. GEOPHYS. GEOD.; TCHECOSL.; DA. 1976; VOL. 20; NO 2; PP. 168-177; BIBL. 9 REF.Article

ESTIMATION DU NOMBRE DE ZEROS DES FONCTIONS D'UNE CERTAINE CLASSE COMPORTANT LES FONCTIONS MONOSPLINESLEBEDEV NA; LOZINSKIJ SM.1974; MAT. ZAMET.; S.S.S.R.; DA. 1974; VOL. 16; NO 1; PP. 57-64; BIBL. 2 REF.Article

ERFASSUNG DER GEOMETRIE VON STRASSEN. = CONTROLE DE LA GEOMETRIE DES RUESKANSY K.1974; NACHR. KART.-U. VERMESS.-WES., 1; DTSCH.; DA. 1974; NO 65; PP. 115-122; ABS. ANGL. FRArticle

APPROXIMATION D'UN HODOGRAPHE SISMIQUE PAR DES SPLINES CONVEXESBURMIN V YU.1980; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ZEMLI; SUN; DA. 1980; NO 2; PP. 90-96; BIBL. 8 REF.Article

VISCOUS FLOW SOLUTIONS WITH A CUBIC SPLINE APPROXIMATION.RUBIN SG; GRAVES RA JR.1975; COMPUTERS AND FLUIDS; G.B.; DA. 1975; VOL. 3; NO 1; PP. 136; BIBL. 15 REF.Article

FONCTIONS SPLINES REGULARISANTES SUR LES SOUS-ESPACES ET THEOREMES DE COMPACITEVASILENKO VA.1974; CHISLENN. METHODY MEKH. SPLOSHN. SREDY; S.S.S.R.; DA. 1974; VOL. 5; NO 5; PP. 37-42; BIBL. 2 REF.Article

ON UNIFORM APPROXIMATION BY CERTAIN GENERALIZED SPLINE FUNCTIONSJEROME JW.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 2; PP. 143-154; BIBL. 17 REF.Serial Issue

SUR UNE CLASSE DE FONCTIONS SPLINES D'INTERPOLATION PARABOLIQUES POSSEDANT UN TYPE SPECIAL DE TANGENTESKYURKCHIEV NV.1981; SERDIKA; ISSN 0204-4110; BGR; DA. 1981; VOL. 7; NO 4; PP. 343-347; BIBL. 4 REF.Article

TRANSFORMATION OF SCHLUMBERGER INTO WENNER CONFIGURATION IN RESTIVITY SOUNDINGS.KULLINGER B.1973; UNIV. UPPSALA, DEPT SOLID EARTH PHYS., REP.; SWED.; DA. 1973; NO 12; PP. (40P.); BIBL. 6 REF.Article

SUR UNE RELATION LIMITE D'APPROXIMATION PAR DES FONCTIONS-SPLINESLOGINOV AS.1972; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1972; VOL. 24; NO 5; PP. 695-705; BIBL. 5 REF.Serial Issue

BORNES SUPERIEURES DES MEILLEURES APPROXIMATIONS D'UN SEUL COTE PAR DES FONCTIONS SPLINES DES CLASSES WRL1DORONIN VG; LIGUN AA.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 19; NO 1; PP. 11-17; BIBL. 7 REF.Article

SOLUTION APPROCHEE D'UNE CLASSE D'EQUATIONS AUX CONVOLUTIONS A L'AIDE DES FONCTIONS SPLINESZHELUDEV VA.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 3; PP. 573-591; BIBL. 4 REF.Article

ANALYTIC EXTENDED MONOSPLINES.BARRAR RB; LOEB HL.1974; NUMER. MATH.; DTSCH.; DA. 1974; VOL. 22; NO 2; PP. 119-125; BIBL. 12 REF.Article

APPROXIMATION ISOGEOMETRIQUE DES FONCTIONS D'UNE VARIABLEGREBENNIKOV AI.1982; ZURNAL VYCISLITEL'NOJ MATEMATIKI I MATEMATICESKOJ FIZIKI; ISSN 0044-4669; SUN; DA. 1982; VOL. 22; NO 6; PP. 1323-1330; BIBL. 18 REF.Article

APPROXIMATION PAR DES FONCTIONS SPLINE AVEC UNE DENSITE DE DISTRIBUTION DES NOEUDS FIXEECHERNYKH NI.1975; TRUDY MAT. INST. V.A. STEKLOVA, MOSKVA; S.S.S.R.; DA. 1975; VOL. 138; PP. 174-197; BIBL. 3 REF.Article

DISCRETE DATA SMOOTHING BY SPLINE INTERPOLATION WITH APPLICATION TO INITIAL GEOMETRY OF CABLE NETS.KNUDSON W; NAGY D.1974; COMPUTER METHODS APPL. MECH. ENGNG; NETHERL.; DA. 1974; VOL. 4; NO 3; PP. 321-348; BIBL. 18 REF.Article

DIRECT AND CONVERSE THEOREMS FOR SPLINE APPROXIMATION WITH FREE KNOTS.POPOV VA.1975; SERDICA; BULG.; DA. 1975; VOL. 1; NO 2; PP. 218-224; BIBL. 13 REF.Article

APPROXIMATION DES FONCTIONS ABSOLUMENT CONTINUES PAR DES FONCTIONS-SPLINESPOPOV VA.1975; C.R. ACAD. BULG. SCI.; BULG.; DA. 1975; VOL. 28; NO 10; PP. 1299-1301; BIBL. 2 REF.Article

LES FONCTIONS-SPLINES LES PLUS ENTORTILLEESMALOZEMOV VN; PEVNYJ AB.1982; SIB. MAT. Z.; ISSN 0037-4474; SUN; DA. 1982; VOL. 23; NO 2; PP. 128-134; BIBL. 12 REF.Article

ON THE CONNECTION BETWEEN RATIONAL AND SPLINE APPROXIMATION.POPOV VA.1974; C.R. ACAD. BULG. SCI.; BULG.; DA. 1974; VOL. 27; NO 5; PP. 623-626; BIBL. 4 REF.Article

MULTIVARIABLE SPLINES WITH NONDEGENERATE PARTITIONS.ZWART PB.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 4; PP. 665-673; BIBL. 11 REF.Article

  • Page / 124